# SDR CALA2025030702606

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION L1 DOOR LOWER CUTOUT SCUFF PLATE CAVITY, INNER CHORD ANGLE SURFACE EXCESSIVE CORROSION (EXFOLIATION) NOTED REF AAR N/R 9939011 REMOVED AND REPLACED L1 DOOR CUTOUT SCUFF PLATE INNER CHORD ANGLE AS PER B737 SRM 51-40-02-0G-0 AND DWG 141A8110 SHEET 3REMOVED AND REPLACED L1 DOOR CUTOUT SCUFF PLATE INNER CHORD ANGLE AS PER B737 SRM 51-40-02-0G-0 AND DWG 141A8110 SHEET 3 SFR#461 INSP C/W
